BibTeX record journals/cssc/AlmasiMM18

download as .bib file

@article{DBLP:journals/cssc/AlmasiMM18,
  author    = {Isaac Almasi and
               Adel Mohammadpour and
               Mohammad Mohammadi},
  title     = {Best unbiased prediction of order statistics in stable distributions},
  journal   = {Communications in Statistics - Simulation and Computation},
  volume    = {47},
  number    = {8},
  pages     = {2424--2435},
  year      = {2018},
  url       = {https://doi.org/10.1080/03610918.2017.1348515},
  doi       = {10.1080/03610918.2017.1348515},
  timestamp = {Thu, 13 Sep 2018 18:11:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cssc/AlmasiMM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics